RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 8, Pages 1324–1331 (Mi de6271)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Conditions for the existence of a homogeneous linear partial integral of a differential system

M. N. Popa, K. S. Sibirskii

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR

Full text: PDF file (926 kB)

Bibliographic databases:
UDC: 517.925
Received: 18.12.1986

Citation: M. N. Popa, K. S. Sibirskii, “Conditions for the existence of a homogeneous linear partial integral of a differential system”, Differ. Uravn., 23:8 (1987), 1324–1331

Citation in format AMSBIB
\Bibitem{PopSib87}
\by M.~N.~Popa, K.~S.~Sibirskii
\paper Conditions for the existence of a homogeneous linear partial integral of a differential system
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 8
\pages 1324--1331
\mathnet{http://mi.mathnet.ru/de6271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=909578}
\zmath{https://zbmath.org/?q=an:0657.34003}


Linking options:
  • http://mi.mathnet.ru/eng/de6271
  • http://mi.mathnet.ru/eng/de/v23/i8/p1324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cristina Bujac, “One subfamily of cubic systems with invariant lines of total multiplicity eight and with two distinct real infinite singularities”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, no. 1, 48–86  mathnet
  • Number of views:
    This page:67
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019